# SDR ASAA2022040237875

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,177 hours, 9,343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC INOP. GROUNDED - YES. T/S IAW B737-900 FIM 34-61 TASK 801. CYCLED L FMC C/B & L FMC OPS NML.
